Amazon Basic Care Sinus PE, Maximum Strength Nasal Decongestant, Cold Medicine, Phenylephrine HCl Tablets, 10 mg, 36 Count

Amazon Basic Care Sinus PE, Maximum Strength Nasal Decongestant, Cold Medicine, Phenylephrine HCl Tablets, 10 mg, 36 Count

Product ID: B07Z12KRNS Condition: New

Available in other options.
Variations
Sold Out

Product Description

Amazon Basic Care Sinus PE, Maximum Strength Nasal Decongestant, Cold Medicine, Phenylephrine HCl Tablets, 10 mg, 36 Count

  • ACTIVE INGREDIENT: The active ingredient in Amazon Basic Care Nasal Decongestant PE is Phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • MAXIMUM STRENGTH: This nasal decongestant provides powerful relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY: These tablets offer non-drowsy relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE: Amazon Basic Care Maximum Strength Nasal Decongestant PE is aspirin and gluten free

Compare to Sudafed PE congestion active ingredient. The active ingredient in sinus PE is phenylephrine HCl 10 mg, in each tablet, nasal decongestant. This product provides maximum strength, non-drowsy relief for nasal and sinus congestion and sinus pressure due to the common cold, hay fever or other upper respiratory allergies. Sinus PE phenylephrine HCl tablets, 10 mg does not contain pseudoephedrine, and is aspirin free and gluten free.

Technical Specifications

Country
USA
Brand
Amazon Basic Care
Manufacturer
Amazon.com Services LLC
Binding
Health and Beauty
Color
Red
ReleaseDate
2019-09-15T00:00:01Z
Size
36 Count (Pack of 1)
UnitCount
1
UPCs
370030146024
EANs
0370030146024